Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2006) Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces. Bulletin of the Belgian Mathematical Society, 13 (2). pp. 345-353. ISSN 1370-1444

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2898
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID10866
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login